# SDR DALA2022093006410

- Difficulty date: September 29, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N546US
- Make and model: Boeing 757251
- Aircraft serial: 26493
- Aircraft time: 82,411 hours, 25,597 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5646 CORROSION ON UPPER SKIN WING BTW WS 231.50 AND WS 285.65 AT LH WING. CORRECTIVE ACTION: SUMMARY OF NRC 00041. AREA WAS REPAIRED PER PRI 602545-14 REV 0 AND ER/A 602545-14 REV ORIGINAL SECTION I: PERMANENT REPAIR. (2430321)
